JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EQUIDIMENSIONAL SYMMETRIC ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EQUIDIMENSIONAL SYMMETRIC ALGEBRAS
Marcelo, Agustin; Marcelo, Felix; Rodriguez, Cesar;
  PDF(new window)
 Abstract
By using as main tool the theory of prime submodules this article is devoted to describing the structure of the minimal prime ideals of the equidimensional symmetric algebra of a finitely generated module.
 Keywords
prime submodules;symmetric algebra;minimal components;
 Language
English
 Cited by
 References
1.
C. Huneke and M. Rossi, The dimension and components of symmetric algebras, J. Algebra 98 (1986), no. 1, 200–210. crossref(new window)

2.
A. Marcelo and C. Rodr´ıguez, Radicals of submodules and symmetric algebra, Comm. Algebra 28 (2000), no. 10, 4611–4617. crossref(new window)

3.
H. Matsumura, Commutative Ring Theory, Cambridge University Press, Cambridge, 1986.

4.
W. Vasconcelos, Arithmetic of Blowup Algebras, Cambridge University Press, Cambridge, 1994.